MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Neonatal Arctic Gel Pads

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Neonatal Arctic Gel Pads
Catalog Number 318-02-02
Medical Device Problem Codes Inaccurate Flow Rate (1249); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the neonatal intensive care unit (nicu) nurse was starting to rewarm but noted an alert 113 (reduced water temp control) in an arctic sun device.Flow rate (fr) was 0.5lpm.Explained flow rate (fr) was likely causing 113 alerts.Need to get flow rate (fr) up to 1lpm.Guided to diagnostics showed that the system hours were 2750, pump hours were 2641, adjusted tubing and restarted therapy.Nurse noted the tubing appears flattened.Lot number was ngkt2574.Disconnected this pad and connected a new one.Inlet pressure (ip) was -7psi, circulation pump command (cpc) was 46 percentage, flow rate (fr) was initially 0.9lpm, but dropped to 0.3lpm.Adjusted tubing and moved pad connectors to different ports, but flow rate (fr) would not increase.Added a second pad off to the side and flow rate (fr) was increased to 2lpm.They placed me on speaker and moved baby to new pad and removed old pad.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Neonatal Arctic Gel Pads
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24379023
Report Number1018233-2026-00926
Device Sequence Number16004555
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131(11)250727(17)270531(10)NGKT2574
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02-02
Device Lot NumberNGKT2574
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown